# SDR DALA14007669210

- Difficulty date: February 3, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1136-1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB BS 1136-1155 CORRODED.  REMOVED RT CUSP WEB.  FABRICATED AND INSTALLED NEW CUSP WEB IAW SRM 51-30-02, 51-10-03 AND DWG 9940443, REV A.
